# SDR 20000330SH010

- Difficulty date: March 8, 2000
- Submitted: March 30, 2000
- Operation: General aviation
- Aircraft: N26086
- Make and model: Amrgen AA5A
- Aircraft serial: AA5A0326
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Damaged
- Location: Pulley Cluster
- Part time: 3,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND CABLES DETERIORATED AND FRAYED AS WOULD BE FOUND IF INSPECTING SERIES AS AN AA1, AS SPECIFIED IN AD 72-6-2.  AS THE REST OF THE GRUMMAN SINGLE ENGINE FLEET HAS SIMILAR CABLE RUNS AS THE AA1 SERIES AND THE EARLY AA5''''S WITH EARLIER S/N''''S, AD 72-06-02 SHOULD BE AMENDED TO INCLUDE ALL TYPE SERIES THAT EMPLOY THE SIMILAR PULLEY CLUSTER JUST AHEAD OF THE FRONT SPAR IN THE CABIN.  WEAR APPEARS TO BE FROM NORMAL OPERATIONS/AGE OF CABLES.  NORMAL ACCUMULATIONS OF DEBRIS AND DIRT IN AREA OF PULLEYS AND THE PULLEYS WERE NOT FROZEN.  DUE TO THIS INSTALLATIONS DESIGN.
